Codral

Nightime 24 tablets

$16.99

Fast and effective night time relief of multiple cold & flu symptoms:

Body aches & pain
Sore Throat
Headaches
Fever
Blocked Nose
Runny nose
Allows you to rest

Ingredients
Each tablet contains:

Paracetamol 500mg
Paracetamol is an analgesic that is thought to inhibit a pain-transmitting enzyme produced in the brain. Paracetamol works to relieve headaches and other body aches and pains. Paracetamol also helps reduce fever .

Phenylephrine Hydrochloride 5mg
Phenylephrine helps to relieve blocked and runny noses.

Chlorpheniramine Maleate 2mg
Chlorpheniramine Maleate is a sedating antihistamine. It is used for the relief of a runny nose and watery eyes. As it is a sedating antihistamine, it also aids rest.


Directions & Precautions
Keep out of reach of children.

Store below 30°C in a dry, dark place.

Caution:
If symptoms persist, see your doctor.

Warning:

Phenylephrine may cause sleeplessness in some people.Chlorpheniramine may cause drowsiness. If drowsy, do not drive a vehicle or operate machinery. Avoid alcohol.

Keep to recommended dose. If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 13 11 26, New Zealand 0800 764 766) or go to a hospital straight away even if you feel well because of the risk of delayed serious liver damage.

Do not use this product:

For children under 12 years
If you have taken paracetamol
If you have taken antihistamines
If perforated section is broken or missing or if tablet foil is broken
Ask your doctor before use:

If you have high blood pressure
If you are taking antidepressants
If you have heart problems
If you are pregnant
If you are taking any other medicines to treat cough and cold

Usage Advice

Use this product for:

headaches and fever
body aches and pains
blocked/runny noses
sneezing/watery eyes
Who can use this product

Adults and children 12 years and over.

How many:

2 tablets.

How often:

Every 4-6 hours at nighttime as necessary. Maximum: 8 tablets in 24 hours.

When to stop:

This medicine should not be taken for longer than a few days in adults, or 48 hours in children, except on medical advice.